Detoxing - Fentanyl with Loperamide...my hell, my life. - Part 37

By lostlygirl · Dec 14, 2014 · ·
  1. Day 13, I believe.

    Withdrawals have been bad since Wednesday. Last night I was so sick of the achy, horrid feeling that I decided I needed a break, and that I was going to use the loperamide at a comfortable dose vs a barelycontrolingthewithdrawals dose just for today, and then I will go back to the 40 mg I have been on (10 pills every 12 hrs or so). I have taken 25 already today and I am about to take another 5. For the first time ever I took 18 pills 36 mg) in one go. I followed that 4 hours it's later with another 7 pills (14 mg) I am barely feeling comfortable. Bloody hell, I needed the break. I've been in a really shitty mood, which is why I haven't posted much. I've just been distracting myself with games and TV.

    I have never exceeded 80 mg of Loperamide, but I may be up to that dose today. Gggggggrrrrrrr........!!!

    I've been keeping up on everyone, sorry I haven't posted. I will try and get to everyone's threads today. Just know I love you guys and are thinking of you all. We all seem to be going through hell together. It helps to know someone gets what's going on. Love to you all.

    lostlygirl added 7 Minutes and 29 Seconds later...

    I also have another photo shoot later on this afternoon, I'm not looking forward to it, but it will be fun once I drag my sorry bum there. That's what I'm telling myself over and over... Although I would much prefer to be hanging out in my pj's (yes, I am still in them at 1:00 pm, the horror :) ).

Comments

  1. Jungledog
    Kratom, order the kratom. Trust me that it is safer and easy to taper. At day 13 shit should be getting better so the loperamide may be the cause. My heart goes out to you. Hold on!! Love you!
  2. Mr Bumble
    Hey Lostly Girl, I read your first post and will try to read more once I'm less sedated but I just wanted to say I'm glad your here trying to go through this with everyone else here fighting to get there life back.

    It never ceases to amaze me just how many people get serious addictions following pain treatment. Somethings seriously wrong with the medical protocols and it comes down to big pharma and the masses of money they make off opiates. I'm so sorry you got caught up in this world of addiction, it truly sucks. Stay strong

    Peace
  3. marathonmel7
    Hey LG… sorry you're not feeling well. I really think you need to get off the lopermide. It's a dangerous drug. I believe that is the cause of your problems right now. Have you considered cold turkey? I don't know how you feel about that but I can tell you, in my opinion it's easier than tapering. You just jump in and get it over with. It's all personal preference but I hate to see you suffer over a long period of time. I'm the type of person that just wants to get it over with.

    I will make one suggestion to you. Have you considered using suboxone to get off of Fentanyl? Subs really work. I've used them to detox from heroin many times. Subs are very strong, and if done right you can have a pretty manageable withdrawal. I can give you a tapering schedule too. Just thought you might consider it. The taper is much quicker too. It's up to you.

    Anyways, thanks for your continued support. I appreciate it. You can do this too. You gotta fight. You're going to feel like shit. Embrace it and move forward. It's only temporary. There is light on the other side.

    And Yellow Leadbetter is my second favorite song from Pearl Jam. Rock on!
To make a comment simply sign up and become a member!